Discussions By Condition: I cannot get a diagnosis.

no diagnosis

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • March 8, 2009
  • 01:20 PM

my dad is diabetic and had a cold. the doctor gave him levaquin and an inhaler. now hes in the hospital with tremors, disorientated, loss of hearing, and cant talk. please help, we dont know whats wrong.

Reply Flag this Discussion

3 Replies:

  • Did the doctor know that your dad has diabetes? Was it a steroid inhaler? Levaquin is generally given to people who have an infection. Are you sure it was a cold and not bronchitis? His symptoms could be a side effect of the meds,but I'm just guessing.i hope that you dad feels better soon.
    Anonymous 42,789 Replies Flag this Response
  • How old is he?Could he have had a stroke?
    richard wayne2b 1,232 Replies Flag this Response
  • Oh,yeah,Levaquin can cause those side effects.
    richard wayne2b 1,232 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?